# SDR HNA2009F00000

- Difficulty date: November 26, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- System (JASC): 5714 · Wing, Center Box
- Part: Plate
- Part number: 85712012101
- Condition: Cracked
- Location: Wing Box
- Part time: 33,233 hours, 35,865 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTIONS, A CRACK WAS FOUND IN THE AFT OTBD CORNER OF THE WING BOX LADDER PLATE UNDER STRESS PANEL.  AN EO WAS ISSUED REF RD8-57-4106 TO INCORPORATE RD8-57-2375 TO REPAIR THE LADDER PLATE.  REPAIR WORK WAS THEN COMPLETED.  (K)
